# SDR FDEA200906152098

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A57111132201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGES IN DIFFERENT HOLES AT FRAME AND FRAME BASE FITTING AT C44 RT, P35-37.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
